Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had angioplasty. On medicines. Back to normal. Stop medicines?

HI my father underwent angioplasty before 14 months and he had been under medication . he was taking regular medictation. he is back to normal now, my question is can he stop his medication now Ecosprin 150 mg ceruvin 75mg atorva 40mg seloken xl 50mg ramistar 1.25mg glyciphage glimmy 1mg T.pan 40 these are the tablets he was taking and which ones does he needs to continue and which ones he can stop. please suggest.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
HI , Welcome to HCM ,
please do not stop any medicine until your cardiologist stop any medicine ,
after stent all this medicine must be taken in time ,
all above medicine to be continue life long ,
if medicine stopped, there are very very high chances of blockage of stent ,
adopt healthy life style ,
avoid tobacco use in any form,
be regular in your follow up visit with your cardiologist.
take care
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor